| Model Number |
204108 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
06/10/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The reported event has been determined to be a post-placement/pre-load failure.This implant loss suggests that the source of the problem was likely to stem from mobility.Additionally, other factors that may have contributed to the implant failure includes bone condition, patient oral hygiene, overall health or behavior.Proper intended use of the implant is described in its instructions for use.
Event or Problem Description
Mobility and inadequate bone quality/bone quantity were reported.Bone quality at the time of implant failure type ii.Time of loss in relation to the implantation was before prosthetic restoration.Primary stability and osseointegration was achieved.Augmentation procedure was not performed at the time of surgery.